MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550325-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Stenosis (2263)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effects of dyspnea and stenosis are listed in the xience sierra, everolimus eluting coronary stent system instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on 10/18/2019, the patient presented for a percutaneous coronary intervention.A 3.25x28mm xience sierra stent was implanted in the mid to distal left anterior descending (lad) coronary artery, 50% stenosed lesion with acceptable results.There was 0% residual stenosis and no complications.On (b)(6) 2021, the patient presented with a positive stress test, exertional dyspnea, and 20% in-stent restenosis of the target lesion, 3.25x28mm xience sierra stent.As treatment, additional angioplasty was performed that day.The event did not require hospitalization.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11815349
Report Number2024168-2021-04041
Device Sequence Number3223542
Product Code NIQ
UDI-Device Identifier08717648227363
UDI-Public08717648227363
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2020
Device Model Number1550325-28
Device Catalogue Number1550325-28
Device Lot Number9031141
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight132